# SDR AALA201901089007

- Difficulty date: January 6, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 28,003 hours, 11,164 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLLY AFTER LEVEL OFF, FUEL QUANTITY AND TOTALIZER INDICATIING WERE 2500 LBS LOW.  THE INDICATORS ON THE CRT IN EACH TANK.  FLIGHT DIVERTED,  DURING TAXI,  QUANTITIES CAME BACK UP AND WERE WITHIN 200 LBS OF EACH OTHER.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE LEFT AND RIGHT  WING FUEL TANKS IAW AMM 28-41-21 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK. NO LEAKS NOTED.
